# SDR VNAA2018102599913

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 34,220 hours, 34,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35031165
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CARGO FLOORBEAM IS CORRODED LT SIDE FS 589.00 BETWEEN LBL 9 AND LBL 18. CORRECTIVE ACTION: REMOVED CORROSION FROM FLOORBEAM CAP STRIP AND FOUND CAP STRIP TO BE OUT OF LIMITS, REMOVED AND REPLACED FLOORBEAM CAP STRIP IAW SRM 51-40-11 (TR51-42), 51-42-06, 51-42-21 AND 51-45-00.
